# SDR SWAA2016070553394

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 30,559 hours, 18,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3302
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EBAY SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  SECURED SLIDE PER MT.
